| Catalog Number |
1688020122I |
| Medical Device Problem Code |
Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/09/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
Event or Problem Description
It was reported that there was poor quality image.
Additional Manufacturer Narrative
Additional information: d4 gtin is (b)(4).This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: poor image quality.Probable root cause: cables; hdmi cables; connectors; filter / fuse; ac inlet board; main board; transition board; intermittence between transition board and ch connector; software; camera head (sensor, sensor cable); coupler (dust on optics, scratched optics, broken / shifted lenses, focusing mechanism, endoclamp, zoom ring); problem toggling light source; connected monitors; leaking; poor grounding (e.G camera head connection from cable to transition board.); no/incorrect communication with light source; soaking cap disconnection during sterilization; electromagnetic interference (emi) from rf communication, hf surgical instruments, esd, or power surge.Cybersecurity attack; pendulum ch inertial measurement unit (imu); use error.The reported failure mode will be monitored for future reoccurrence.
Event or Problem Description
It was reported that there was poor quality image.
Additional Manufacturer Narrative
Alleged failure: the backlight issue with the camera head prevents white balance adjustment and degrades image quality.The failure alleged in the complaint record was not confirmed/duplicated during the product investigation.Root cause: no problem found.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
Event or Problem Description
It was reported that there was poor quality image.